# SDR SWAA2020080605770

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,453 hours, 22,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS UNSECURE AT THE LEFT OVERWING EXIT.   SECURED THE LEFT OVERWING EMERGENCY LIGHT LENS IAW SIP.
